# SDR DLM90100429

- Difficulty date: February 16, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N914DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53394
- Aircraft time: 36,369 hours, 19,552 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT IDENTIFIERS AT L2 AFT CABIN DOORS INOP.  REMOVED BATTERY PACK IN O/H AT ROW 38CDE.  REINSTALLED BATTERY PACK IN O/H AT ROW 38CDE. REPAIRED WIRING AT QUICK DISCONNECT AT L2 DOOR. FOUND PIN PUSHED BACK AT Q/D FOR AFT CABIN DOOR LIGHT.  REINSTALLED PIN EMER LIGHTS, OPS CKS OK.
